MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER
Model Number 0244512
Medical Device Problem Codes Failure to Fold (1255); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catalog number identified has not been cleared in the us, but is similar to the true dilatation balloon valvuloplasty products that are cleared in the us.The product classification code for the true dilatation balloon valvuloplasty product is identified.The lot number for the two malfunctions were provided and a lot history review was performed.The devices have been returned for evaluation; the evaluation unconfirmed fail to fold and retraction issue.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunctions.A review of the reported information indicated that model 244512 true balloon valvuloplasty catheter allegedly experienced failure to fold and a retraction problem.This information was received from various sources.The two malfunctions involved two patients with no patient consequences.The age, weight, and genders of the two patients were not provided.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
BALLOON VALVULOPLASTY CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9572523
Report Number2020394-2020-00185
Device Sequence Number327969
Product Code OZT
UDI-Device Identifier00801741091018
UDI-Public(01)00801741091018
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0244512
Device Catalogue Number0244512
Device Lot NumberGFDQ1630, GFDR0526
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1